# SDR IPXA2017020113596

- Difficulty date: January 25, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 56,022 hours, 14,668 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS ON R1 DOOR BETWEEN BEAMS 4-5.   REPAIRED IAW EA 011-5210-01-A6586 AND EO MD11-5210-63026-A.
